# SDR DALA101037

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 88,735 hours, 96,710 cycles
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX, FOUND L1 DOOR EMERGENCY LIGHT INOP. MX REPLACED L1 DOOR EMERGENCY POWER SUPPLY IAW AMM 33-53-00. OPS CHECK OF LIGHTS WAS GOOD.
